Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 5, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Jun 6, 2007, 3:57 AM CDT for 18 counties in Texas. It took effect at Jun 6, 2007, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 3:57 AM CDT (08:57 UTC)
- In effect from
- Jun 6, 2007, 10:00 AM CDT
- Expired
- Jun 6, 2007, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The Dyess AFB radar (KDYX), 79 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 2733 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 060857 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 357 AM CDT WED JUN 6 2007 TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-070100- /O.NEW.KSJT.WI.Y.0005.070606T1500Z-070607T0100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA 357 AM CDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. STRONG SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ACROSS THE BIG COUNTRY...THE CONCHO VALLEY AND THE HEARTLAND IN ASSOCIATION WITH A STRONG PRESSURE GRADIENT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Jun 6, 3:07 AM CDT, 50 minutes earlier.
Area forecast discussion, Jun 6, 3:07 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 307 AM CDT WED JUN 6 2007 .SHORT TERM... STRONG UPPER LEVEL TROUGH IN THE PACIFIC NORTHWEST WILL INDUCE STRONG PRESSURE FALLS IN THE LEE OF THE ROCKIES. ALSO A SURFACE LOW IS EXPECTED TO TRACK ACROSS THE NORTHERN PLAINS WEDNESDAY AND THURSDAY. THIS WILL CAUSE SOUTHERLY LOW LEVEL WINDS TO STRENGTHEN AND BRING VERY GUSTY WINDS ACROSS THE REGION WITH SUSTAINED WINDS BETWEEN 25 TO 35 MPH ACROSS THE BIG COUNTRY...20 TO 25 ACROSS THE CONCHO VALLEY AND THE HEARTLAND AND 20 TO 25 MPH ACROSS NORTHERN EDWARDS PLATEAU AND THE NORTHWEST HILL COUNTRY...WIND ADVISORY CRITERIA WILL BE MET ACROSS THE BIG COUNTRY...THE CONCHO VALLEY AND THE HEARTLAND WILL BE VERY CLOSE TO CRITERIA...SO HAVE ISSUED A WINDS ADVISORY FOR THE BIG COUNTRY...THE CONCHO VALLEY AND THE HEARTLAND FROM 15Z TO 01Z. GUSTY WINDS WILL CONTINUE INTO WEDNESDAY NIGHT WITH 850 LOW LEVEL JET OF 45-55 KT. .LONG TERM... A WEAK COLD FRONT MOVES INTO TEXAS LATE THURSDAY OR EARLY FRIDAY WITH IT ENTERING THE BIG COUNTRY FRIDAY MORNING. THE GFS HAS THE MOVING SOUTH TO THE ACROSS THE CONCHO VALLEY AND THE HEARTLAND WHERE IT STALLS OUT...BUT THE CAP HAS STRENGTHENED BUT SOME ISOLATED THUNDERSTORMS MAY BE POSSIBLE. WITH THE DRYLINE SETTING UP OVER WEEKEND AND A SERIES OF UPPER LEVEL DISTURBANCES MOVE NEAR THE AREA...MAY SEE SOME ISOLATED STORMS IN THE WESTERN BIG COUNTRY/CONCHO VALLEY OVER THE WEEKEND AND INTO EARLY NEXT WEEK...BUT AGAIN THE CAP WILL BE AN ISSUE BUT FOR RIGHT NOW ONLY HAVE 20 POPS ACROSS THE BIG COUNTRY FOR THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 94 72 96 69 / 10 10 10 10 SAN ANGELO 94 73 97 72 / 10 10 10 10 JUNCTION 93 73 94 74 / 10 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-FISHER-HASKELL-IRION- JONES-MCCULLOCH-NOLAN-RUNNELS-SAN SABA-SHACKELFORD-STERLING- TAYLOR-THROCKMORTON-TOM GREEN. && 99/28
Hazardous weather outlook, Jun 5, 3:15 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 315 PM CDT TUE JUN 5 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-061130- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 315 PM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP COULD BECOME STRONG WITH BRIEF HEAVY RAINFALL AND SMALL HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...BUT ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY. A FEW STORMS COULD BECOME STRONG WITH BRIEF HEAVY RAINFALL AND SMALL HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.